On the precise asymptotics of the constant in Friedrichś inequality for functions vanishing on a part of the boundary with microinhomogeneous structure
2007 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2007Article in journal (Refereed) Published
We construct the asymptotics of the sharp constant in the Friedrich-type inequality for functions, which vanish on the small part of the boundary Γ1ɛ. It is assumed that Γ1ɛ consists of (1/δ)n−1 pieces with diameter of order O(ɛδ). In addition, δ=δ(ɛ) and δ→0 as ɛ→0.
Place, publisher, year, edition, pages
2007. Vol. 2007
IdentifiersURN: urn:nbn:se:uu:diva-14160DOI: 10.1155/2007/34138OAI: oai:DiVA.org:uu-14160DiVA: diva2:41930